# SDR DHL2002364010

- Difficulty date: September 2, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT NR 6 SMOKE DETECTOR LIGHT ON.  COOLED AIRCRAFT.  SMOKE SYSTEM OPS CHECKED NORMAL.
